# SDR ASAA2016112618802

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 12,017 hours, 3,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RIGHT PACK LIGHT ILLUMINATED. FOLLOWED QRH, PACK LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED. ACCOMPLISHED BITE CHECK OF THE NR 2 PACK TEMP CONTROLLER, NO FAULTS FOUND IAW FIM 21-62 TASK 801. NO PACK LIGHT ILLUMINATED ON RECALL. VERIFIED ON GROUND OPS CHECKED GOOD.
